# SDR UPS06447888

- Difficulty date: August 17, 2006
- Submitted: September 5, 2006
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 104,700 hours, 26,436 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Bs 787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C M/D BS787 LBL11-RBL11 HAT SECTION AFT FLANGE CORROSION. CORROSION BLEND OUT 0.022 INCH X .8750 X 3 INCH EXCEED SRM LIMIT.  HAT SECTION REPLACED IAW SRM 51-10-01 PG9. P/N:BAC1510-335-7075T6511.
